# SDR AALA202304174698

- Difficulty date: April 10, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 77,122 hours, 30,855 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Worn
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING FUEL TANK ACCESS PANEL 540LB HAS ELONGATED FASTENER HOLE. REPLACED ACCESS PANEL PER SRM 51-72-11.
